# SDR AALA202110196999

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 40,313 hours, 14,766 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D53475765002
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=0.828 IN, W=0.612 IN, D=0.006 IN, ON BULK CARGO COMPARTMENT DOOR FRAME LOWER SILL LOCATED AT FR 62 AT LEVEL OF S38R. REPAIRED PER SRM 53-41-49-300-003.
